MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Catalog Number 03L82-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect glucose results generated for a patient sample.The following data was provided: sample id (b)(6) initial result = 386 mg/dl, repeat result 2 hours later = 149 mg/dl, and 147 mg/dl no impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.A review of the trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 63582uq02 and complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.In this case, abnormal aspiration on the first result could have contributed to the customer¿s observation.As part of the troubleshooting the same sample was rerun on the same instrument and multiple times and generated lower results.The quality control was performing within the expected ranges, which shows that the assay was performing as expected.Based on this investigation, no systemic issue or deficiency was identified with the glucose reagent, lot number 63582uq02.Section h4 - device mfg date corrected from 5/9/2022 to 3/9/2023.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18409336
Report Number3002809144-2023-00503
Device Sequence Number2932385
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public00380740161583
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number03L82-22
Device Lot Number63582UQ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6) ; ARC C8 PROC MOD, 01G06-11, (B)(6)
Patient SexUnknown